MathSciNet Relay Station
MathSciNet bibliographic data
MR452745 (80b:35059) 35J60 (53A10 58E12)
Lawson, H. B., Jr.; Osserman, R. Non-existence, non-uniqueness and irregularity of solutions to the minimal surface system. Acta Math. 139 (1977), no. 1-2, 1–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement